Show simple item record

dc.contributor.authorRasheed, Omran Al
dc.contributor.authorIvanis, Predrag
dc.contributor.authorVasic, Bane
dc.date.accessioned2020-08-01T00:02:45Z
dc.date.available2020-08-01T00:02:45Z
dc.date.issued2014-07-30
dc.identifier.citationO. A. Rasheed, P. Ivaniš and B. Vasić, "Fault-Tolerant Probabilistic Gradient-Descent Bit Flipping Decoder," in IEEE Communications Letters, vol. 18, no. 9, pp. 1487-1490, Sept. 2014, doi: 10.1109/LCOMM.2014.2344031.en_US
dc.identifier.issn1089-7798
dc.identifier.doi10.1109/lcomm.2014.2344031
dc.identifier.urihttp://hdl.handle.net/10150/641968
dc.description.abstractWe propose a gradient descent type bit flipping algorithm for decoding low density parity check codes on the binary symmetric channel. Randomness introduced in the bit flipping rule makes this class of decoders not only superior to other decoding algorithms of this type, but also robust to logic-gate failures. We report a surprising discovery that for a broad range of gate failure probability our decoders actually benefit from faults in logic gates which serve as an inherent source of randomness and help the decoding algorithm to escape from local minima associated with trapping sets.en_US
dc.language.isoenen_US
dc.publisherIEEEen_US
dc.rightsCopyright © 2014 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.en_US
dc.subjectBit-flipping algorithmen_US
dc.subjectlow-density parity check codesen_US
dc.subjectdecoding by unreliable hardwareen_US
dc.subjectfault-toleranceen_US
dc.titleFault-Tolerant Probabilistic Gradient-Descent Bit Flipping Decoderen_US
dc.typeArticleen_US
dc.contributor.departmentUniv Arizona, Dept Elect & Comp Engnen_US
dc.identifier.journalIEEE COMMUNICATIONS LETTERSen_US
dc.description.collectioninformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at repository@u.library.arizona.edu.en_US
dc.eprint.versionFinal accepted manuscripten_US
dc.source.journaltitleIEEE Communications Letters
dc.source.volume18
dc.source.issue9
dc.source.beginpage1487
dc.source.endpage1490
refterms.dateFOA2020-08-01T00:02:47Z


Files in this item

Thumbnail
Name:
Fault-Tolerant Probabilistic ...
Size:
311.4Kb
Format:
PDF
Description:
Final Accepted Manuscript

This item appears in the following Collection(s)

Show simple item record